# SDR SWAA2022120969130

- Difficulty date: November 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT IRSS 217 AT RT WING 2022-632283 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT IRSS 217 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 115A2001 SHEET: 30 REV: A SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
